# SDR 96ZZZX2084

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1D212
- Condition: Failed
- Location: Fuel Boost
- Component: Airborne
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP MOTOR ARMATURE SEGMENT FAILED CAUSING EXCESSIVE BRUSH WEAR.
